Alert archive / New Jersey / Areal Flood Warnings in 2012

Areal Flood Warning 12, NWS Philadelphia/Mount Holly

August 15, 2012Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 15, 2012, 4:14 PM EDT for Monmouth County, New Jersey. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2012, 4:14 PM EDT (20:14 UTC)
Expired
Aug 15, 2012, 7:15 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Monmouth County, NJ

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1897 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1897 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WGUS41 KPHI 152014
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 PM EDT WED AUG 15 2012

NJC025-152315-
/O.NEW.KPHI.FA.W.0012.120815T2014Z-120815T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONMOUTH NJ-
414 PM EDT WED AUG 15 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  NORTHEASTERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY...

* UNTIL 715 PM EDT

* AT 412 PM EDT...NATIONAL WEATHER SERVICE RADAR SHOWED THUNDERSTORMS
  DEVELOPING AND MOVING OVER LOCATIONS FROM RED BANK NORTHWARD AND
  EASTWARD THAT ALREADY HAVE RECEIVED AROUND AN INCH OF RAIN. THIS 
  WILL CAUSE STREAM...POOR DRAINAGE AND ROAD FLOODING. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

&&

LAT...LON 4026 7398 4027 7399 4032 7412 4045 7411
      4045 7409 4043 7406 4042 7401 4044 7399
      4044 7397 4036 7396

$$

MPD

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 15, 3:24 PM EDT, 50 minutes earlier.

Area forecast discussion, Aug 15, 3:24 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT WED AUG 15 2012

.SYNOPSIS...
A SLOW MOVING FRONTAL SYSTEM AND WEAK LOW PRESSURE ACROSS THE AREA
LATE THIS AFTERNOON WILL MOVE TO THE EAST OVERNIGHT. THIS WILL ALLOW
HIGH PRESSURE FROM THE OHIO VALLEY TO BUILD ACROSS THE REGION. THIS
HIGH WILL REMAIN THROUGH FRIDAY EVENING...BEFORE A COLD FRONT
CROSSES THE AREA. THIS FRONT WILL SLOW DOWN AS IT MOVES OFF THE
COAST SATURDAY. MORE HIGH PRESSURE WILL BUILD OVER THE AREA SATURDAY
NIGHT AND LAST INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE SLOW MOVING COLD FRONT WILL CONTINUE TO SLOWLY MOVE OFFSHORE
THIS EVENING AND MOVE OUT TO SEA OVERNIGHT. MEANWHILE, A SHORT WAVE
TROUGH IS APPROACHING THE AREA FROM THE SOUTHWEST AND WILL BE MAKING
ITS WAY ACROSS THE AREA THIS EVENING AS WELL. AHEAD OF THIS TROUGH,
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE AFTERNOON
INSTABILITY. THERE IS NOT MUCH SHEAR, BUT THERE IS ENOUGH
INSTABILITY /LI'S -4 TO -6 AND CAPES AROUND 1,500-2,500/ THAT SOME
STORMS COULD BECOME QUITE STRONG. GUSTY WINDS AS WELL AS SMALL HAIL
ARE POSSIBLE WITH ANY THUNDERSTORM, IN ADDITION THE FREQUENT
LIGHTNING. PW VALUES ARE AROUND 1.5 INCHES, SO ANY
SHOWERS/THUNDERSTORMS COULD CONTAIN HEAVY RAIN.

CONVECTIVE ACTIVITY SHOULD BEGIN TO DIMINISH THIS EVENING AS DAYTIME
HEATING IS LOST AND THE SHORT WAVE TROUGH SWINGS PAST THE AREA AND
THE COLD FRONT MOVES FURTHER OUT TO SEA; BY MIDNIGHT, ALL
SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED TO BE GONE. BEHIND THE
SHOWER ACTIVITY, CLOUDS WILL DISSIPATE AND MOVE OUT AS WELL, LEADING
TO CLEARING SKIES TOWARD THURSDAY MORNING. THERE MAY BE SOME FOG
DEVELOP OVERNIGHT, ESPECIALLY WHERE RAIN DOES FALL THIS AFTERNOON
AND EVENING. HOWEVER, HOW THICK IT BECOMES IS UNCERTAIN, SO WE DID
NOT HIT THE FOG VERY HARD AT THIS TIME. FOR OVERNIGHT LOWS, WE TOOK
A BLEND OF THE AVAILABLE MOS GUIDANCE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
ON THURSDAY, HIGH PRESSURE WILL BUILD ACROSS THE EAST COAST, WHILE
SLIGHT RIDGING TAKES PLACE ALOFT. THIS WILL PROVIDE A WARM AND DRY
WEST-NORTHWEST FLOW ACROSS THE AREA. IN FACT, DEWPOINTS MAY MIX DOWN
INTO THE 50S ACROSS MUCH OF THE AREA DURING THE AFTERNOON, AND EVEN
THOUGH TEMPERATURES ARE FORECAST TO RISE INTO THE MID/UPPER 80S,
EVEN AROUND 90 IN SOME AREAS, IT SHOULD FEEL QUITE NICE. WITH MOSTLY
CLEAR SKIES, THE FORECAST WILL REMAIN POP LESS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE UPPER FLOW REMAINS SOMEWHAT FLAT...WITH A SLIGHT TROUGH ACROSS
THE EAST AND A RIDGE OUT WEST. DURING THE LONG RANGE...THE PATTERN
AMPLIFIES WITH A UPPER LOW SPINNING ACROSS HUDSON'S BAY THIS WEEKEND
WHICH WILL WEAKEN EARLY NEXT WEEK. THIS WILL KEEP OUR AREA IN AN
UNSETTLED PATTERN WITHOUT MUCH IN THE WAY OF EXCESSIVELY WARM
TEMPERATURES. IN FACT...TEMPERATURES FROM SATURDAY INTO EARLY NEXT
WEEK WILL BE NORMAL...OR PERHAPS A FEW DEGREES BELOW NORMAL. IT WILL
STILL BE WARM ON FRIDAY...HOWEVER...WITH MID TO UPPER 80S IN MOST
AREAS. A COLD FRONT WILL CROSS THE AREA LATER FRIDAY...BRINGING AN
END TO THE VERY WARM TEMPERATURES.

A FEW THUNDERSTORMS WILL ACCOMPANY THE FRONT FRIDAY AND FRIDAY
NIGHT. MY FORECAST HAS SLOWED THE START TIME FOR THE RAIN A BIT
COMPARED TO THE PREVIOUS FCST...BUT NOT BY MUCH. THE NAM SUGGESTS
THE RAIN WILL BEGIN TOWARDS EVENING...WHILE THE GFS HAS SOME SHOWERS
DEVELOPING AHEAD OF THE FRONT IN NJ FRI MORNING. THE 00Z EC MODEL IS
QUITE A BIT SLOWER...BRINGING THE SHOWERS IN SAT MORNING. WE WILL
OFFER CHC POPS FOR FRI NIGHT INTO SAT...WITH THE SAT ACTIVITY MOSTLY
IN THE MORNING.

FAIR WEATHER RETURNS FOR SAT NIGHT INTO SUNDAY AS HIGH PRESSURE
BUILDS BACK OVER THE AREA. THE REMAINDER OF THE EXTENDED FCST LOOKS
MOSTLY DRY...BUT THE UPPER TROUGH LINGERING TO THE WEST WILL OFFER
SMALL CHCS FOR A FEW SHOWERS AND MAYBE A TSTM MON-TUE. ONLY SLGT CHC
POPS ARE IN THE GRIDS FOR THESE TIME PERIODS ATTM. TEMPERATURES WILL
REMAIN NEAR NORMAL WITH HIGHS MOSTLY IN THE LOW TO MID 80S AND LOWS
IN THE MID 50S TO LOW 60S.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH
THE AREA LATE THIS AFTERNOON AND INTO THIS EVENING. THUNDERSTORMS
WERE KEPT IN A TEMPO GROUP EVERYWHERE THIS AFTERNOON/EVENING FOR ALL
TAF SITES. IF ANY SHOWERS/THUNDERSTORM DO IMPACT A TAF SITE, IT
COULD TEMPORARILY REDUCE CIGS/VSBYS TO AT LEAST MVFR, POSSIBLY IFR.
ALL SHOWER/THUNDERSTORM ACTIVITY SHOULD DIMINISH AFTER SUNSET AND BE
DONE BY MIDNIGHT. WINDS HAVE NOW BECOME MORE OF A WESTERLY
DIRECTION, VARYING FROM SOUTHWEST TO NORTHWEST DEPENDING ON THE
SITE. EVERYONE SHOULD BECOME NORTHWEST LATER THIS EVENING, BEFORE
MANY SITES BECOME VARIABLE OVERNIGHT. THERE IS THE POSSIBILITY THAT
SOME FOG COULD DEVELOP OVERNIGHT, ESPECIALLY IF ANY
SHOWER/THUNDERSTORM ACTIVITY AFFECTS ANY TAF SITES. HOWEVER, FOR NOW
WE DID NOT INCLUDE IT EVERYWHERE AND PUT IT IN FOR THE SITES THAT
TYPICALLY GET THE MORNING FOG THIS TIME OF YEAR /RDG, TTN, AND MIV.

THURSDAY IS EXPECTED TO BE VFR WITH WEST-NORTHWEST WINDS EARLY,
BECOMING SOUTHWEST LATE IN THE DAY.

OUTLOOK...
THU NIGHT INTO FRI...MOSTLY VFR.
FRI NIGHT INTO SATURDAY...MOSTLY VFR WITH SCATTERED SHOWERS/TSTMS.
LOWER CONDITIONS POSSIBLE.
SAT NIGHT INTO MONDAY...MOSTLY VFR.

&&

.MARINE...
CONDITIONS ON THE WATERS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY THROUGH THURSDAY. WINDS WILL SHIFT TOWARD THE NORTHWEST
BEHIND THE COLD FRONT AS IT CROSSES THE WATERS TONIGHT. WINDS MAY
GUST NEAR 15-20 KNOTS FOR A PERIOD TONIGHT, BUT SHOULD REMAIN BELOW
ADVISORY LEVELS.

OUTLOOK...
A COLD FRONT WILL CROSS THE WATERS LATER FRIDAY INTO EARLY
SATURDAY. IT WILL BE ACCOMPANIED BY SCATTERED SHOWERS/TSTMS.
CONDITIONS SHOULD REMAIN SUB-SCA THROUGH THE PERIOD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...O'HARA
AVIATION...ROBERTSON
MARINE...ROBERTSON
Hazardous weather outlook, Aug 15, 3:19 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EDT WED AUG 15 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-161930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
319 PM EDT WED AUG 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-161930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
319 PM EDT WED AUG 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 15, 2:38 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 PM EDT WED AUG 15 2012

NJZ013-014-020-026-151930-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
238 PM EDT WED AUG 15 2012

...THUNDERSTORMS DEVELOPING OVER COASTAL MONMOUTH AND NORTHERN
COASTAL OCEAN COUNTIES...

AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS FROM ABOUT 10 MILES NORTH OF LONG BRANCH TO
ABOUT 10 MILES SOUTH OF ASBURY PARK THAT WERE DRIFTING SLOWLY
NORTHEAST. THE THUNDERSTORMS WILL AFFECT THE NORTHERN NEW JERSEY
SHORE THROUGH 300 PM.

DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

LAT...LON 4026 7397 4012 7402 4003 7404 4001 7405
      4001 7416 4042 7405 4043 7405 4043 7400
      4048 7402 4048 7400 4044 7397 4036 7396

MPD
Special weather statement, Aug 15, 2:58 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
258 PM EDT WED AUG 15 2012

NJZ022-025-026-152000-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
258 PM EDT WED AUG 15 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND OCEAN COUNTIES...

AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF OCEAN CITY...MOVING
NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR VENTNOR CITY...
PLEASANTVILLE AROUND 315 PM...ABSECON AROUND 330 PM AND BRIGANTINE
AROUND 345 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM WITH A FEW CLOUD
TO GROUND LIGHTNING STRIKES. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3950 7431 3947 7429 3945 7431 3935 7442
      3930 7452 3931 7460 3929 7461 3930 7463
      3955 7442 3954 7440 3951 7440 3950 7436
      3953 7435 3951 7428

FORECASTER: HEAVENER
Local storm report, Aug 15, 3:18 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 PM EDT WED AUG 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             MIDDLETOWN              40.39N  74.12W
08/15/2012  E1.00 INCH       MONMOUTH           NJ   PUBLIC

            QUARTER SIZE HAIL REPORTED IN MIDDLETOWN.

0255 PM     HAIL             ATLANTIC HIGHLANDS      40.41N  74.03W
08/15/2012  E0.88 INCH       MONMOUTH           NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN ATLANTIC HIGHLANDS.

&&

EVENT NUMBER PHI1200676 PHI1200677

KLINE
Special weather statement, Aug 15, 3:23 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 PM EDT WED AUG 15 2012

NJZ001-008-152015-
MORRIS NJ-SUSSEX NJ-
323 PM EDT WED AUG 15 2012

...A STRONG THUNDERSTORM WILL AFFECT MORRIS AND SUSSEX COUNTIES...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEWTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORM WILL BE NEAR LAKE MOHAWK AROUND 330 PM...OGDENSBURG...
FRANKLIN AROUND 345 PM...LAKE TELEMARK...HAMBURG AROUND 400 PM...
GREEN POND AND KINNELON AROUND 415 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
MULTIPLE CLOUD TO GROUND LIGHTNING STRIKES WILL ALSO OCCUR WITH THIS
STORM.

LAT...LON 4119 7437 4109 7449 4105 7449 4106 7445
      4103 7442 4101 7433 4093 7432 4098 7483
      4116 7482 4121 7437

FORECASTER: HEAVENER
Local storm report, Aug 15, 3:55 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT WED AUG 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             MIDDLETOWN              40.39N  74.12W
08/15/2012  E1.00 INCH       MONMOUTH           NJ   PUBLIC

            QUARTER SIZE HAIL REPORTED IN MIDDLETOWN.

0255 PM     HAIL             ATLANTIC HIGHLANDS      40.41N  74.03W
08/15/2012  E0.88 INCH       MONMOUTH           NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN ATLANTIC HIGHLANDS.

0334 PM     HAIL             SPARTA                  41.03N  74.64W
08/15/2012  M1.00 INCH       SUSSEX             NJ   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN SPARTA.

&&

EVENT NUMBER PHI1200676 PHI1200677 PHI1200678

KLINE
Local storm report, Aug 15, 4:05 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT WED AUG 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             MIDDLETOWN              40.39N  74.12W
08/15/2012  E1.00 INCH       MONMOUTH           NJ   PUBLIC

            QUARTER SIZE HAIL REPORTED IN MIDDLETOWN.

0255 PM     HAIL             ATLANTIC HIGHLANDS      40.41N  74.03W
08/15/2012  E0.88 INCH       MONMOUTH           NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN ATLANTIC HIGHLANDS.

0334 PM     HAIL             SPARTA                  41.03N  74.64W
08/15/2012  M1.00 INCH       SUSSEX             NJ   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN SPARTA.

0340 PM     HAIL             SPARTA                  41.03N  74.64W
08/15/2012  E1.25 INCH       SUSSEX             NJ   PUBLIC

            HALF DOLLAR SIZE HAIL REPORTED IN SPARTA.

&&

EVENT NUMBER PHI1200676 PHI1200677 PHI1200678 PHI1200679

KLINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 1:57 AM EDTSpecial Weather StatementPHIHunterdon, Somerset63 min
Aug 15, 2:00 AM EDTSpecial Weather StatementPHIWarren90 min
Aug 15, 2:13 AM EDTSpecial Weather StatementPHISussex62 min
Aug 15, 3:10 AM EDTAreal Flood AdvisoryPHISussex111 min
Aug 15, 3:22 AM EDTSpecial Weather StatementPHISussex53 min
Aug 15, 2:38 PM EDTSpecial Weather StatementPHIMonmouth52 min
Aug 15, 2:53 PM EDTSevere Thunderstorm WarningPHIMonmouth52 min
Aug 15, 2:58 PM EDTSpecial Weather StatementPHIAtlantic62 min
Aug 15, 3:17 PM EDTSpecial Marine WarningPHI43 min
Aug 15, 3:23 PM EDTSpecial Weather StatementPHISussex52 min
Aug 15, 3:25 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex65 min
Aug 15, 4:24 PM EDTSpecial Weather StatementPHIAtlantic66 min
Aug 15, 4:33 PM EDTSpecial Weather StatementPHIMorris, Sussex, Warren87 min
Aug 15, 4:45 PM EDTSpecial Weather StatementPHIOcean90 min
Aug 15, 5:22 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth38 min
Aug 15, 5:28 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean34 min
Aug 15, 5:48 PM EDTSpecial Weather StatementPHIMiddlesex57 min
Aug 15, 5:58 PM EDTSpecial Weather StatementPHIMercer62 min
Aug 15, 6:06 PM EDTSpecial Weather StatementPHIMonmouth84 min
Aug 15, 6:19 PM EDTAreal Flood WarningPHIMercer, Middlesex, Monmouth, Ocean118 min
Aug 15, 6:50 PM EDTAreal Flood WarningPHIMorris87 min
Aug 15, 6:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester62 min

Nearby

Areal Flood Warnings in New Jersey, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.